# SDR C2XA02IA243

- Difficulty date: November 20, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 48956
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA-  DURING MAINTENANCE THE MECHANIC NOTED THAT THE AFT OVERWING, AND, AFT THREE AISLE EMERGENCY LIGHT STRIPS INOP.  BNA-  MAINTENANCE REMOVED AND REPLACED THE #4 EMERGENCY LIGHT BATTERY PACK, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
